# SDR ASOA02133

- Difficulty date: March 3, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Condition: Inoperative
- Location: Rt Wing
- Part time: 3,086 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 4469 - AFTER TAKEOFF FROM YYZ, THE CAPTAIN RECEIVED A FLAP FAIL MESSAGE WHEN FLAPS WERE SELECTED TO 8 DEGREES LT AND RT.  THE CAPTAIN ATTEMPTED TO RETRACT THE FLAPS TO ZERO DEGREES WITH NO RESULTS.  AN EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED AND LANDED SAFELY IN YYZ.  MAINTENANCE INTERROGATED THE FLAP ELECTRONIC CONTROL UNIT AND FOUND A FLAGGED RIGHT FLAP BRAKE AND POSITION SENSOR UNIT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BPSU AND RIGGED IT.  THE FLAPS WERE THEN CYCLED NUMEROUS TIMES WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
